# SDR 2010FA0001104

- Difficulty date: October 11, 2010
- Submitted: October 11, 2010
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Breaker Points
- Part number: ES382585
- Part serial: 031061028
- Condition: Misaligned
- Location: Magneto
- Component: Magneto, Bendix
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED 2 NEW SETS OF CONTACT BREAKER POINTS.  INITIAL VISUAL INSPECTION SHOWS SIGNIFICANT ANGULAR MISALIGNMENT OF POINT FACES ON EACH SET.
